# SDR CA980311023

- Difficulty date: February 28, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 47,965 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Connector
- Condition: Disconnected
- Location: Aft Outflow
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AND DURING CLIMB, AFT OUTFLOW VALVE STUCK IN THE OPEN POSITION, MANUAL MODE SELECTED AND STILL COULD NOT BRING THE AFT OUTFLOW VALVE IN THE GREEN BAND.   AIRCRAFT RETURNED TO BLOCKS.   AFT OUTFLOW VALVE CANNON PLUGS FOUND DISCONNECTED FROM A PREVIOUS WORK, RECONNECTED.
